VOL. 1 · NO. 2 | 2007
Soon-Mo Jung
Banach J. Math. Anal. 1 (2), 148-153, (2007) DOI: 10.15352/bjma/1240336212 Open Access
KEYWORDS: Hyers-Ulam-Rassias stability, square root spiral, fixed point method, 39B82, 47H09
Sever S. Dragomir
Banach J. Math. Anal. 1 (2), 154-175, (2007) DOI: 10.15352/bjma/1240336213 Open Access
KEYWORDS: numerical range, numerical radius, ‎bounded linear operator, Hilbert space, 47A12
Belaid Bouikhalene, Ahmed Charifi, Elhoucien Elqorachi
Banach J. Math. Anal. 1 (2), 176-185, (2007) DOI: 10.15352/bjma/1240336214 Open Access
KEYWORDS: group automorphism, Jensen functional equation, quadratic functional equation, Hyers-Ulam-Rassias stability, 39B82, 39B52‎
Muhammad Aslam Noor
Banach J. Math. Anal. 1 (2), 186-194, (2007) DOI: 10.15352/bjma/1240336215 Open Access
KEYWORDS: variational inequalities, fixed point problems, existence, applications, 49J40, 90C33
Mati Abel
Banach J. Math. Anal. 1 (2), 195-207, (2007) DOI: 10.15352/bjma/1240336216 Open Access
KEYWORDS: locally idempotent algebras, locally m-pseudoconvex algebras, locally m-convex algebras, ocally m-(k-convex) algebras, pseudoconvex von Neumann bornology, bornological inductive limit, Mackey Q-algebra, advertibly complete algebras, Mackey complete algebras, 46H05, 46H20
Sergei V. Konyagin
Banach J. Math. Anal. 1 (2), 208-211, (2007) DOI: 10.15352/bjma/1240336217 Open Access
KEYWORDS: trigonometric Fourier series, Greedy approximation, 42A10, 41A65
Jozsef Sandor
Banach J. Math. Anal. 1 (2), 212-215, (2007) DOI: 10.15352/bjma/1240336218 Open Access
KEYWORDS: Stolarsky and Gini means, convexity, Schur-convexity, Inequalities‎, 26D15, 26D99, 26B25
Palaniappan Kannappan
Banach J. Math. Anal. 1 (2), 216-220, (2007) DOI: 10.15352/bjma/1240336219 Open Access
KEYWORDS: Steiner loop, power associativity, closure condition, Bol loop, 20N05
Aleksandar S. Cvetkovic, Marija P. Stanic, Laszlo Szekelyhidi
Banach J. Math. Anal. 1 (2), 221-226, (2007) DOI: 10.15352/bjma/1240336220 Open Access
KEYWORDS: spectral synthesis, functional equation, compact group, 43A45, 39B82
Gwang Hui Kim
Banach J. Math. Anal. 1 (2), 227-236, (2007) DOI: 10.15352/bjma/1240336221 Open Access
KEYWORDS: stability, superstability, sine functional equation, cosine(d'Alembert) functional equation, trigonometric functional equation, 39B82, 39B52‎
Janusz Matkowski
Banach J. Math. Anal. 1 (2), 237-244, (2007) DOI: 10.15352/bjma/1240336222 Open Access
KEYWORDS: fixed point, Lipschitz mapping, subadditive function, uniformly convex space, 47H10, 54H25
M. Adam, M. Czerwik
Banach J. Math. Anal. 1 (2), 245-251, (2007) DOI: 10.15352/bjma/1240336223 Open Access
KEYWORDS: quadratic functional equation, Hyers-Ulam-Rassias stability in topological spaces, 39B82, 54A20
Per Enflo, Mohammad Sal Moslehian
Banach J. Math. Anal. 1 (2), 252-260, (2007) DOI: 10.15352/bjma/1240336224 Open Access
KEYWORDS: Hyers-Ulam-Rassias stability, Aleksandrov-Rassias problem, mathematical analysis, 01A99, 01A60, 01A61
Back to Top